# SDR ANCF201910280201

- Difficulty date: October 2, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: RDFA312401
- Part serial: G020633
- Condition: Odor
- Location: Seat 9c
- Part time: 14,306 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE. OCT 2. IFE SYS ROWS 7.8,9,10 ABC IN MIDDLE OF FLIGHT SHUTTED DOWN WITH MODERATE BURNED SMELL IFE GENERAL SYS DISCONNECTED // CORRECTIVE ACTIONS: OCT 2. SYST RESETED IFE REMAINS DISCONNECTED ON SEAT SEAT ROW 9ABC, ROW SEAT 7,8 AND 10 OPERSATED AND CHECK NORMAL SEAT ROW 9ABC PLACED ON NEF I-48 AUTHORIZATION N728AV-NEFMCC-2019-AV3713 // DUE DATE: 30.JAN.2020 // OCT 11.  IN ACCORDANCE WITH AMM TASK 23-33-46-000-001-A/400-001-A, SEB AT SEAT 9ABC WAS REPLACED AND HARNESS ASSY FROM SEB TO SCREEN 9C WAS REPLACED, IN ACCORDANCE WITH AMM TASK 23-33-00-710-005-A, OPERATIONAL TEST OF THE INTEGRATED IFE SYSTEM WAS PERFORMED AND IT WAS SATISFACTORY // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // AIRCRAFT RELEASED UNDER MU1Z335K CERTIFICATE.
